Rose Alan. Some formalisations of ℵ0-valued prepositional calculi. Zeitschrift für mathematische Logik und Grundlagen der Mathematik, vol. 2 , pp. 204–209 [Book Review]

Journal of Symbolic Logic 29 (4):213-213 (1964)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,612

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Some formalisations of N0-valued propositional calculi.Alan Rose - 1956 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 2 (10-15):204-209.

Analytics

Added to PP
2013-11-22

Downloads
32 (#488,121)

6 months
3 (#1,206,820)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references